# SDR REXA2016021400225

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IN CARGO BAY, FS 559+80 - 621 HAS CORROSION AROUND NUTPLATES.  CONTINUATION CARD 8797711 OP 169 & 194.  R & R CORRODED FLOOR SILL WITH NEW SERVICEABLE FLOOR SILL IAW SRM 51-42-06 & 51-42-21.  REF JC 8797711 OP 146 STEPS 1 - 6 & JC 8797711 OP 169 STEPS 7 - 12 FOR WORK PERFORMED.
